# SDR SIMA20180107002

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 34,182 hours, 30,715 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THE MAIN CABIN DOOR DIFFICULT TO OPEN.  DOOR ADJUSTED AND TESTED IAW AMM 52-10-01. OPS CHECKED GOOD.
